C.M. – Texas
- Tagged with:
Describe the symptoms and the timeline of the reaction.
My husband (47) and daughter (20) both did the 2 shot Pfizer vaccines.
My husband has been using testosterone therapy for 5 years. He has his blood drawn regularly to manage his levels. After receiving the second dose of the Pfizer vaccine, his bloodwork showed a huge jump in his red blood cells. He now has to have blood taken and dumped every 12 weeks. His last draw was 2 pint bags plus 8 large test tubes. He commented that he felt “depressurized.”
My daughter is 5’6”. She weighed 127 pounds. After receiving her second dose of the Pfizer vaccine, she lost 25 pounds and now has gastrointestinal issues and struggles to maintain weight. Immediately following the second dose, she began having diarrhea at least 6 times per day. She is struggling to gain weight from her current 102. She weighs daily and eats 5 meals a day plus snacks.
-C.M. - Texas"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.